Chaiwat ManeesawarngYongwimon LenburyCenter of Excellence in MathematicsMahidol University2018-05-032018-05-032011-12-01Nonlinear Studies. Vol.18, No.3 (2011), 437-44621534373135986782-s2.0-84872817165https://repository.li.mahidol.ac.th/handle/20.500.14594/12122We generalize the definition of Bézier curves (which agrees with the usual one in the Euclidean case) in CAT(K) spaces. Rectifiability-a naturally-expected property of Bézier curves-is proved in this general setting. In order to achieve this, an assertion weaker but similar to convexity of metrics of CAT(0) spaces is verified for general metric spaces of curvature bounded above. © 2011 CSP - Cambridge, UK; I & S - Florida, USA.Mahidol UniversityMathematicsOn local quadratic subconvexity of metrics and rectifiability of Bézier curves in CAT(K) spacesArticleSCOPUS